MathSciNet Relay Station
MathSciNet bibliographic data
MR773569 34B15 (47H15)
Kannan, R.; Nieto, J. J.; Ray, M. B. A class of nonlinear boundary value problems without Landesman-Lazer condition. J. Math. Anal. Appl. 105 (1985), no. 1, 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement